Optimal dual frames for erasures II
Abbreviated Journal Title
Linear Alg. Appl.
Keywords
Frames; Erasures; Optimal dual frames; GABOR FRAMES; REPRESENTATIONS; Mathematics, Applied; Mathematics
Abstract
We continue the investigation on optimal dual frames for erasures. We obtain an necessary and sufficient condition under which the canonical dual frames are the unique optimal dual frames for erasures. We examine several special simple conditions under which the canonical dual is either not optimal or it is optimal dual but not unique one. (C) 2011 Elsevier Inc. All rights reserved.
Journal Title
Linear Algebra and Its Applications
Volume
435
Issue/Number
6
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
1464
Last Page
1472
WOS Identifier
ISSN
0024-3795
Recommended Citation
"Optimal dual frames for erasures II" (2011). Faculty Bibliography 2010s. 1531.
https://stars.library.ucf.edu/facultybib2010/1531
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]